Differential and Integral Equations

Bifurcation for solutions of prescribed mean curvature problems on ${\bf R}^n$

Chao-Nien Chen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 1 (1994), 179-204.

First available in Project Euclid: 30 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B32: Bifurcation [See also 37Gxx, 37K50]
Secondary: 34A47 35J60: Nonlinear elliptic equations 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]


Chen, Chao-Nien. Bifurcation for solutions of prescribed mean curvature problems on ${\bf R}^n$. Differential Integral Equations 7 (1994), no. 1, 179--204. https://projecteuclid.org/euclid.die/1369926974

Export citation